# SDR 95UAL900360

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9018U
- Make and model: Boeing 737222
- Aircraft serial: 19056
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 1705
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED, NR 2 ENGINE FIRE WARNING INDICATION ILLUMINATED IN FLIGHT.  DISCHARGED BOTTLES AND SHUTDOWN ENGINE.  REPLACED NUMBER TWO ENGINE FIRE DETECTION SENSING ELEMENT, CHECKS OK.
